MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC® IV MONITORING KIT WITH SAFESET¿ RESERVOIR AND 2 BLOOD SAMPLING PORTS,; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC® IV MONITORING KIT WITH SAFESET¿ RESERVOIR AND 2 BLOOD SAMPLING PORTS,; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 426460406
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D1 brand name: transpac® iv monitoring kit with safeset¿ reservoir and 2 blood sampling ports, 84" tubing, disposable transducer, 3 ml squeeze flush, macrodrip (pole mount) d4.And h4.Because lot number is unknown, the expiration and manufacture dates are unknown.
 
Event or Problem Description
An event involving a transpac® iv monitoring kit with safeset¿ reservoir and 2 blood sampling ports, 84" tubing, disposable transducer, 3 ml squeeze flush, macrodrip (pole mount) experienced breakage.It was reported that the customer had a faulty tubing.The event was noted on 22-jul-2024.There was unknown patient involvement, and unknown human harm.It was reported that the product had a broken art line kit.Update: it was noted that there were no visible defects seen prior to the brakeage.There was patient involvement, no human harm, and there was delay in therapy.
 
Additional Manufacturer Narrative
The reported complaint of separation was confirmed on the returned set.An image was provided by the customer showing the area of the defect.During visual inspection, the safeset port was received separated from the 25" pressure tubing.When the end of the tubing was microscopically examined, insufficient solvent coverage was observed.The probable cause of the pressure tubing separation had occurred due to insufficient solvent coverage on the tubing during assembly in manufacturing.Lot history review could not be conducted because no lot number(s) was/were identified.

Brand Name
TRANSPAC® IV MONITORING KIT WITH SAFESET¿ RESERVOIR AND 2 BLOOD SAMPLING PORTS,
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
MX 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20017343
Report Number9617594-2024-01166
Device Sequence Number8590697
Product Code DRS
UDI-Device Identifier00840619028053
UDI-Public00840619028053
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K061573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number426460406
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/09/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2024
Supplement Date Received by Manufacturer09/12/2024
Initial Report FDA Received Date08/21/2024
Supplement Report FDA Received Date10/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown